MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3545480 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
09/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: device migration.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a breast augmentation primary with a mentor memorygel, 480cc silicone breast implant, experienced left sided symptomatic rupture, breast pain, lymphadenopathy, breast cyst, and right sided device migration post-operatively.The patient reported rupture - possible cyst, lymph nodes, device migrating, breast has changed, painful at times, breasts are softer, and shooting pain at certain areas.As a result, patient scheduled for bilateral removal on (b)(6) 2023.This report relates to the right-side.
Additional Manufacturer Narrative
Additional information received on december 8, 2023 indicated that date of implantation updated to (b)(6) 2017, date of event: mammogram & ultrasound examinations confirm left rupture on (b)(6) 2023, and date of removal updated to (b)(6) 2023.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on (b)(6) 2023 indicated that the patient underwent bilateral removals , left breast partial capsulectomy and lateral and inferior capsulotomy.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).